# SDR R61A201612120717

- Difficulty date: December 2, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 24,416 hours, 19,138 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 17065210002
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT ATTACHING CLIP AT FRAME 88 STRINGER 19R REMOVED, FABRICATED, AND INSTALLED NEW CLIP PN: 170-65210-002 AT FR88 REF EMBRAER SRM 51-41-02 & 51-43-03. SEE EAMS W/O H5305 SEQ 1567 SN 432 FOR WORK DETAILS. AIRCRAFT REMAINS IN HVY CHECK BNA
